Geodesics on non static Lorentz manifolds of Reissner-Norström type.
Mathematische Annalen, Tome 291 (1991) no. 1, pp. 383-402
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
multiplicity, geodesics, Lorentz manifolds, non-geodesically complete, Reissner-Nordström spacetime
@article{MAN_1991__291_1_164874,
author = {Fabio Giannoni},
title = {Geodesics on non static {Lorentz} manifolds of {Reissner-Norstr\"om} type.},
journal = {Mathematische Annalen},
pages = {383--402},
year = {1991},
volume = {291},
number = {1},
zbl = {0725.53048},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164874/}
}
Fabio Giannoni. Geodesics on non static Lorentz manifolds of Reissner-Norström type.. Mathematische Annalen, Tome 291 (1991) no. 1, pp. 383-402. http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164874/